Format

Send to

Choose Destination
Opt Lett. 2011 May 1;36(9):1659-61. doi: 10.1364/OL.36.001659.

Noise bandwidth dependence of soliton phase in simulations of stochastic nonlinear Schrödinger equations.

Author information

1
Department of Mathematical Sciences, New Jersey Institute of Technology, University Heights, Newark, New Jersey 07102, USA. dc26@njit.edu

Abstract

We demonstrate that soliton perturbation theory, though widely used, predicts an incorrect phase distribution for solitons of stochastically driven nonlinear Schrödinger equations in physically relevant parameter regimes. We propose a simple variational model that accounts for the effect of radiation on phase evolution and correctly predicts its distribution.

PMID:
21540960

Supplemental Content

Loading ...
Support Center